# SDR IPXA2019041534991

- Difficulty date: April 6, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 86,157 hours, 14,904 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293349
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING L/E HAS A CRACK IN THE PANEL LANDING (DOUBLER) FWD LIP JUST AFT OF #9 SLAT TRACK.REMOVED AND REPLACED LT WING CRACKED PANEL LANDING (DOUBLER) JUST AFT OF #9 SLAT TRACK IAW MD-11 SRM 51-33-01. (MINOR)
